Main Subjects = 46-XX Functional Analysis
Number of Articles: 67
26. Some approximate fixed point results for proximinal valued $\beta$-contractive multifunctions

Volume 41, Issue 5, September and October 2015, Pages 1161-1172

M. A. Miandaragh; A. Pitea; Sh. Rezapour


27. Characterization of Lie higher Derivations on $C^{*}$-algebras

Volume 41, Issue 4, July and August 2015, Pages 901-906

A. R. Janfada‎; H. Saidi; M. Mirzavaziri


28. On the dual of certain locally convex function spaces

Volume 41, Issue 4, July and August 2015, Pages 1003-1017

S. Maghsoudi; A. Rejali


29. On convergence of certain nonlinear Durrmeyer operators at Lebesgue points

Volume 41, Issue 3, May and June 2015, Pages 699-711

H. Karsli


30. Integration formulas for the conditional transform involving the first variation

Volume 41, Issue 3, May and June 2015, Pages 771-783

I. Y. Lee; H. S. Chung; S. J. Chang


31. Generalized Drazin inverse of certain block matrices in Banach algebras

Volume 41, Issue 2, March and April 2015, Pages 529-542

M. Z. Kolundžija; D. Mosić; D. S. Djordjević


32. Application of measures of noncompactness to infinite system of linear equations in sequence spaces

Volume 41, Issue 2, March and April 2015, Pages 519-527

A. Alotaibi; M. Mursaleen; S. A. Mohiuddine


33. The distributional Henstock-Kurzweil integral and measure differential equations

Volume 41, Issue 2, March and April 2015, Pages 363-374

H. Zhou; G. Ye; W. Liu; O. Wang


34. On difference sequence spaces defined by Orlicz functions without convexity

Volume 41, Issue 2, March and April 2015, Pages 477-489

H. Dutta; L. Kočinac


35. Almost multiplicative linear functionals and approximate spectrum

Volume 41, Issue 1, January and February 2015, Pages 177-187

E. Anjidani


36. ‎Bounded approximate connes-amenability of dual Banach algebras

Volume 41, Issue 1, January and February 2015, Pages 227-238

A. Mahmoodi


37. The continuity of linear and sublinear correspondences defined on cones

Volume 41, Issue 1, January and February 2015, Pages 43-55

M. Aghajani; K. Nourouzi; D. ÓRegan


38. On the character space of vector-valued Lipschitz algebras

Volume 40, Issue 6, November and December 2014, Pages 1453-1468

T. Honary; A. Nikou; A. H. Sanatpour


39. Arens regularity of inverse semigroup algebras‎

Volume 40, Issue 6, November and December 2014, Pages 1527-1538

F. Abtahi; B. Khodsiani; A. Rejali


42. Stability of essential spectra of bounded linear operators

Volume 40, Issue 5, September and October 2014, Pages 1057-1066

F‎. ‎Abdmouleh


43. On $L_1$-weak ergodicity of nonhomogeneous continuous-time Markov‎ ‎processes

Volume 40, Issue 5, September and October 2014, Pages 1227-1242

F. Mukhamedov


45. Continuous frames and g-frames

Volume 40, Issue 4, July and August 2014, Pages 1047-1055

S. H. Avazzadeh; R. A. Kamyabi Gol; R. Raisi Tousi


47. Weak Banach-Saks property in the space of compact operators

Volume 40, Issue 2, March and April 2014, Pages 521-530

B. Khadijeh Moosavi; S. Mohammad Moshtaghioun


48. Arens regularity of bilinear forms and unital Banach module spaces

Volume 40, Issue 2, March and April 2014, Pages 505-520

kazem Haghnejad Azar


50. Coupled fixed point results for weakly related mappings in partially ordered metric spaces

Volume 40, Issue 1, January and February 2014, Pages 29-40

Naval Singh; Reena Jain